# SDR UALA2013030401284

- Difficulty date: March 1, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,046 hours, 14,641 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT A/C PACK OFF LIGHT ILLUMINATED IN AUTO AND STDBY NORMAL.   RESETS BUT THEN TRIPS OFF IN BOTH.  REPLACE RT A/C PACK TEMP CONTROL VALVE PER MM.
